# SDR GTIA2021021835602

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 25,545 hours, 9,627 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Nr 1 Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG OIL QUANTITY FLUCTUATIONS IN FLIGHT (OIL QUANTITY INDICATIONS).  R & R ENG 1 OIL QTY TRANSM IAW AMM 79-31-15.  OPS TEST GOOD.  THIS CLEARS DMI 27571802 MOC NOTIFIED.
